MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior the basivertebral nerve (bvn) radiofrequency ablation (rfa) procedure for vertebrogenic pain there was a problem with patient positioning that created an anesthesia concern, therefore the patient was flipped back onto the bed to ensure safety and stabilization.Once patient was stable, the physicians elected to continue the procedure.Physician began procedure at s1 level and gained access to vertebral body.Once the channel was created to intended target, the probe was opened from its box and placed in the channel to appropriate ablation zone.The physician elected for a 15 minute ablation and the ablation began.Physician began marking l5 incision point with a skin marker when the patient began moving.Anesthesia issues began to arise again and physician stopped marking to ensure patient was not moving.Six minutes after the ablation of s1 started, anesthetists said that the procedure needed to be aborted and the patient needed to be flipped again.Ablation was paused and entire cannula was removed at once.Patient was flipped back onto the bed and stabilized.Procedure was aborted and patient was taken to post anesthesia care unit (pacu).Per physicians assessment, the device did not contribute to the unsuccessful procedure.Post operatively, the patient was able to leave the facility with no effects.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: rlv 0015, serial number: n/a, batch/lot number: 39572248, model/catalog description: intracept rf probe, unique identifier (udi)#: (b)(4).

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50854527
Report Number3006630150-2026-06989
Device Sequence Number18655327
Product Code GXI
UDI-Device Identifier00852454006424
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number39327761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexUnknown